# SDR A6WA200640378

- Difficulty date: November 6, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: K

## Discrepancy

APU AUTO SHUTDOWN AT GATE, STRONG SMELL IN CABIN.  FOUND APU OIL OVERSERVICED, SERVICED TO CORRECT LEVEL, COMPLIED WITH OPS CHECK OF BOTH PACKS ON ENGINE AIR PER AMM 21-51-00-710-801.  NO FAULTS NOTED.  MEL`D APU AS IT STILL AUTO SHUTDOWN.  (M)
